# SDR P2EA98029

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 397
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, UPPER FUSELAGE DENTED SKIN SECTION OUT OF LIMITS AT STATION 397, BETWEEN STRINGERS 2 AND 3 LEFT. REPAIRED DAMAGED SECTION PER SRM 53-30-3, FIG 7.  (M)
